Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 321, NWS Jackson, MS

April 22, 2005Clarke County, Lauderdale County, Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2005, 6:26 PM CDT for Clarke County, Lauderdale County, Newton County, Mississippi. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 6:26 PM CDT (23:26 UTC)
Expired
Apr 22, 2005, 7:45 PM CDT
In force
79 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Clarke County, MS, Lauderdale County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 222326
SVRJAN
MSC023-075-101-230045-
/O.NEW.KJAN.SV.W.0321.050422T2326Z-050423T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI
  SOUTHWESTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF MERIDIAN
  SOUTHEASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 745 PM CDT

* AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF NELLIEBURG...OR ABOUT 11 MILES EAST OF NEWTON...AND
  MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHWEST OF NELLIEBURG BY 640 PM CDT
  9 MILES SOUTHWEST OF MERIDIAN BY 645 PM CDT
  8 MILES NORTHEAST OF STONEWALL BY 650 PM CDT

LAT...LON 3239 8901 3224 8907 3223 8892 3203 8877
      3209 8846 3223 8844 3229 8871 3239 8869

$$

BANNAN
3 follow-up statements
000 
WWUS54 KJAN 222351
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT FRI APR 22 2005

MSC101-230002-
/O.CAN.KJAN.SV.W.0321.000000T0000Z-050423T0045Z/
NEWTON MS-
652 PM CDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR NEWTON COUNTY IS CANCELLED...

LAT...LON 3240 8869 3203 8877 3209 8846 3223 8844

$$

MSC023-075-230045-
/O.CON.KJAN.SV.W.0321.000000T0000Z-050423T0045Z/
CLARKE MS-LAUDERDALE MS-
652 PM CDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CDT FOR
SOUTHEASTERN LAUDERDALE AND NORTHEASTERN CLARKE COUNTIES...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTH OF CLARKE COUNTY STATE PARK...OR ABOUT 11 MILES
SOUTH OF MERIDIAN...MOVING SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CLARKE COUNTY AT 710 PM CDT

LAT...LON 3240 8869 3203 8877 3209 8846 3223 8844

$$

GARRETT
000 
WWUS54 KJAN 222357
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT FRI APR 22 2005

MSC075-230007-
/O.CAN.KJAN.SV.W.0321.000000T0000Z-050423T0045Z/
LAUDERDALE MS-
657 PM CDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR LAUDERDALE COUNTY IS
CANCELLED...

LAT...LON 3223 8844 3221 8865 3203 8877 3209 8846

$$

MSC023-230045-
/O.CON.KJAN.SV.W.0321.000000T0000Z-050423T0045Z/
CLARKE MS-
657 PM CDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CDT FOR
NORTHEASTERN CLARKE COUNTY...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED 9 MILES NORTHEAST OF CLARKE COUNTY STATE
PARK...OR ABOUT 13 MILES NORTHEAST OF QUITMAN...MOVING SOUTHEAST AT
45 MPH.

LAT...LON 3223 8844 3221 8865 3203 8877 3209 8846

$$

GARRETT
000 
WWUS54 KJAN 230011
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT FRI APR 22 2005

MSC023-230021-
/O.CAN.KJAN.SV.W.0321.000000T0000Z-050423T0045Z/
CLARKE MS-
711 PM CDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLARKE COUNTY IS CANCELLED...

LAT...LON 3223 8844 3221 8865 3203 8877 3209 8846

$$

GARRETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:50 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 22, 3:50 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI APR 22 2005

.SYNOPSIS...
ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
EARLY THIS EVENING ACROSS THE SOUTHEASTERN TWO-THIRDS OF THE
FORECAST AREA AS A STRONG COLD FRONT NEARS FROM THE NORTHWEST AND AN
UPPER DISTURBANCE SWINGS ACROSS. STORMS SHOULD EXIT SOUTHEAST
SECTIONS THIS EVENING WITH THE COLD FRONT PASSING SOUTH OF THE
ENTIRE AREA OVERNIGHT. MUCH COOLER WEATHER ON TAP FOR THIS
WEEKEND...BUT LOTS OF SUN AND GENERALLY PLEASANT CONDITIONS UNTIL AT
LEAST THE START OF THE WORK WEEK.

&&

.DISCUSSION...
THUNDERSTORMS HAVE FINALLY STARTING FIRING UP IN PAST 30 MINUTES
ACROSS THE FORECAST AREA AS ASCENT FROM APPROACHING SHORTWAVE ENERGY
PROVIDED THE MISSING INGREDIENT IN AN OTHERWISE VERY FAVORABLE
ENVIRONMENT. SB CAPES IN THE 2500 TO 3000 RANGE...COMBINED WITH
ROUGHLY 30KTS OF DEEP LAYER SHEAR...WILL BE ENOUGH TO FUEL STORMS
CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL...AS WELL AS OCCASIONAL
WIND GUSTS TO 50 OR 60 KTS. DEEP MOISTURE IS FORECAST TO SHIFT SOUTH
OF THE FORECAST AREA LATER THIS EVENING WELL AHEAD OF THE ACTUAL
COLD FRONT. THEREFORE...I ANTICIPATE MOST OF THE CONVECTION WILL
SHIFT SOUTH OF THE HIGHWAY 84 CORRIDOR BY THE TIME THE COLD FRONT
WILL BE THROUGH THE DELTA. POST FROPA...EXPECT GUSTY NORTHWEST WINDS
AND SCATTERED CLOUDS...BUT NO PRECIP. LOWS TONIGHT WILL NOT HAVE A
CHANCE TO DROP TOO FAR (50S GENERALLY)...BUT THE WIND MAY FEEL A
LITTLE RAW TOMORROW MORNING. /BB/

DID NOT MAKE ANY DRAMATIC CHANGES TO THE REST OF THE GOING FORECAST.
THE COLD FRONT SHOULD MOVE THROUGH THE AREA OVERNIGHT...WITH COOLER
DRIER AIR QUICKLY MOVING INTO THE REGION. TEMPS WILL BE NEARLY 20
DEGREES COOLER SATURDAY AND SUNDAY. WINDS WILL INCREASE BEHIND THE
BOUNDARY SATURDAY...DECIDED TO HOLD OFF THE LWY FOR NOW. EXPECT
WINDS IN THE TO 20 MPH RANGE FOR MOST AREAS. THE NORTHWEST WILL BE
THE LIKELY AREA FOR HIGHER GUSTS...AGAIN WILL WAIT ON ISSUING. THE
WEEKEND SHOULD BE NICE AND MILD WITH A COOL NORTHERLY BREEZE.
ANOTHER SYSTEM WILL APPROACH THE REGION LATE MONDAY/TUESDAY. GFS HAS
A 1 TO 2 INCH RAINFALL AMOUNTS FROM 00Z TUE-00Z WED. THERE APPEARS
TO BE A WEAK WAVE IN THE UPPER FLOW AND A SURFACE FEATURE COMING UP
FROM THE SOUTHWEST. MADE SOME ADJUSTMENTS TO THE POPS TO SHIFT THE
BEST RAIN CHANCES INTO THE MONDAY AND TUESDAY. ANOTHER COLD FRONT
SHOULD PASS THROUGH THE AREA TUESDAY AFTERNOON...WITH MORE SHOWERS
AND THUNDERSTORMS DEVELOPING THROUGH LATE TUESDAY/EARLY WEDNESDAY.
HIGH PRESSURE WILL SETTLE OVER THE AREA WEDNESDAY AND MAINTAIN
THROUGH THE EXTENDED. TEMPS WERE GOOD...BASICALLY KEPT THINGS CLOSE
TO GUIDANCE. DPT WERE A LITTLE MORE DIFFICULT...BASICALLY KEPT THE
CURRENT FORECAST. /LM/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

50/7
Hazardous weather outlook, Apr 22, 4:28 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT FRI APR 22 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
232128-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
428 PM CDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE FOUND LATE THIS
AFTERNOON AND THIS EVENING ALONG AND SOUTH OF A WINNSBORO
LOUISIANA TO EUPORA MISSISSIPPI LINE. A SCATTERED COVERAGE OF
SEVERE THUNDERSTORMS IS EXPECTED DURING THIS SAME TIME PERIOD
ALONG AND SOUTH OF INTERSTATE TWENTY IN MISSISSIPPI. THE PRIMARY
RISK WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO PROGRESS
SOUTH AND EAST ACROSS PORTIONS OF THE LOWER MISSISSIPPI VALLEY
LATE THIS AFTERNOON AND INTO THIS EVENING AS THE COMBINATION OF
AN APPROACHING COLD FRONT AND UPPER DISTURBANCE TRIGGER
CONVECTIVE IN A VERY UNSTABLE AIRMASS.
ENVIRONMENTAL WIND SHEAR IS ENOUGH TO PROVIDE SOME STORM
ORGANIZATION. AN ISOLATED TORNADO IS NOT OUT OF THE
QUESTION...BUT TORNADOES ARE GENERALLY UNLIKELY.

LOOK FOR STORMS TO PASS SOUTH OF THE FORECAST AREA BEFORE
MIDNIGHT...AND SOUTH OF INTERSTATE TWENTY SEVERAL HOURS BEFORE
THAT.

...NON PRECIPITATION...
NORTHWEST WINDS WILL PICK UP BEHIND THE COLD FRONTAL PASSAGE THIS
EVENING...INCREASING TO 10 TO 15 MPH IN MOST LOCATIONS BY
MORNING. WIND SPEEDS SHOULD FURTHER INCREASE UP TO LAKE WIND
ADVISORY CRITERIA OVER MOST OF THE REGION TOMORROW AS LOW LEVEL
PRESSURE GRADIENTS TIGHTEN. EXPECT SUSTAINED WINDS BY MIDDAY
ACROSS THE FORECAST AREA TO RANGE FROM 15 TO 25 MPH WITH HIGHER
GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH THIS EVENING...BUT
OTHERWISE IS NOT ANTICIPATED THROUGH NEXT FRIDAY...APRIL 29TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 22, 6:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             STRINGER                31.87N 89.26W
04/22/2005  0.75 INCH        JASPER             MS   EMERGENCY MNGR

            PENNY SIZED HAIL COVERING THE GROUND.

&&

WILSON
Local storm report, Apr 22, 6:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 E ELLISVILLE          31.60N 89.17W
04/22/2005  1.75 INCH        JONES              MS   EMERGENCY MNGR

0605 PM     HAIL             5 W ELLISVILLE          31.60N 89.29W
04/22/2005  0.88 INCH        JONES              MS   EMERGENCY MNGR

0610 PM     HAIL             DECATUR                 32.44N 89.11W
04/22/2005  0.75 INCH        NEWTON             MS   BROADCAST MEDIA

            PENNY SIZED HAIL.

0615 PM     HAIL             HOMEWOOD                32.24N 89.51W
04/22/2005  1.75 INCH        SCOTT              MS   EMERGENCY MNGR

&&

WILSON
Local storm report, Apr 22, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             MORTON                  32.36N 89.66W
04/22/2005  1.00 INCH        SCOTT              MS   AMATEUR RADIO

            QUARTER SIZED HAIL.

&&

WILSON
Local storm report, Apr 22, 6:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             7 E TAYLORSVILLE        31.83N 89.31W
04/22/2005  1.75 INCH        JASPER             MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL.

&&

WILSON
Local storm report, Apr 22, 6:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             7 E TAYLORSVILLE        31.83N 89.31W
04/22/2005  1.75 INCH        JASPER             MS   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND.

&&

WILSON
Local storm report, Apr 22, 6:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4 W FLORENCE            32.15N 90.20W
04/22/2005  0.88 INCH        RANKIN             MS   AMATEUR RADIO

            NICKEL SIZED HAIL NEAR CLEARY.

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:37 PM CDTSevere Thunderstorm WarningJANHinds, Rankin38 min
Apr 22, 3:45 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba90 min
Apr 22, 3:50 PM CDTSevere Thunderstorm WarningJANSharkey40 min
Apr 22, 3:57 PM CDTSevere Thunderstorm WarningJANYazoo63 min
Apr 22, 4:16 PM CDTSevere Thunderstorm WarningJANKemper44 min
Apr 22, 4:19 PM CDTSevere Thunderstorm WarningJANRankin41 min
Apr 22, 4:26 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston94 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo61 min
Apr 22, 4:35 PM CDTSevere Thunderstorm WarningJANRankin, Simpson55 min
Apr 22, 4:38 PM CDTSevere Thunderstorm WarningJANMadison37 min
Apr 22, 4:40 PM CDTSevere Thunderstorm WarningJANIssaquena35 min
Apr 22, 4:55 PM CDTSevere Thunderstorm WarningJANSmith50 min
Apr 22, 4:57 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston48 min
Apr 22, 4:59 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 22, 5:03 PM CDTTornado WarningJANKemper, Noxubee, Winston42 min
Apr 22, 5:11 PM CDTSevere Thunderstorm WarningJANLauderdale, Leake, Neshoba, Newton, Scott64 min
Apr 22, 5:12 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion48 min
Apr 22, 5:23 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo52 min
Apr 22, 5:25 PM CDTTornado WarningJANSimpson, Smith65 min
Apr 22, 5:32 PM CDTSevere Thunderstorm WarningJANJones58 min
Apr 22, 5:42 PM CDTTornado WarningJANRankin, Scott, Smith48 min
Apr 22, 5:46 PM CDTSevere Thunderstorm WarningJANJasper59 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANCovington49 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANKemper64 min
Apr 22, 5:59 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 22, 6:02 PM CDTSevere Thunderstorm WarningJANForrest, Lamar43 min
Apr 22, 6:06 PM CDTSevere Thunderstorm WarningJANJones54 min
Apr 22, 6:07 PM CDTSevere Thunderstorm WarningJANLauderdale38 min
Apr 22, 6:10 PM CDTTornado WarningJANCovington, Jones65 min
Apr 22, 6:13 PM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 22, 6:14 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson61 min
Apr 22, 6:18 PM CDTSevere Thunderstorm WarningJANJasper, Smith57 min
Apr 22, 6:34 PM CDTTornado WarningJANRankin, Simpson56 min
Apr 22, 6:46 PM CDTSevere Thunderstorm WarningJANJasper, Smith44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.